Nuvaring

WhatsMyName - posted on 05/24/2016 ( 2 moms have responded )

5

0

2

Ive been on the nuvaring for over 2 years now, and last month i had a regular period on 4/18. Put a new ring in right after my period, like usual. But on 5/9 i started spotting, it was brown discharge and kept spotting for a few days (nothing like my normal periods) so i took the ring out to see if i would get a normal heavy period and i didnt. i was just enough for a panty liner. We do take the ring out during intercourse and then put it back in. I realized lately ive been getting alot of headache, im tired, and my pants are fitting tighter than usual. I did put a new ring back in on 5/20. so i left it out for 11 days and had intercourse right after i put the ring in, now i have all these mixed symptoms.
Anyone else have this happened before?

2 Comments

View replies by

WhatsMyName - posted on 05/24/2016

5

0

2

My dr. said it could be taken out during intercourse aslong as it was put back in within 2hrs. My husband can feel the ring and its uncomfortable for him. I took the ring out because i was stopping brown discharge and thought maybe it was my period trying to come down. But if that was a period it was very light.

Sarah - posted on 05/24/2016

8,728

0

21

According to the directions on the Nuvaring site, if it falls out, you can rinse it under cold water and put it back in within three hours. You certainly are not to be taking it out and putting it back. In for three weeks, out for one week. With "imperfect" use, the rate of pregnancy is 9 in 100, I think you fall in that category. IMO, you should take it out, determine if you are pregnant and then either deal with that or start a new ring Monday morning, and leave it in. Why are you taking it out for intercourse?

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms